|Online since 2002|
About Ortho Tri-cyclen®If you've used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Feel sick
I recently received my prescription one day after I was supposed to take it. So instead of taking it Sunday night I took it Monday evening, then took Mondays pill Tuesday morning. I've been on ortho-trycyclen for about 4 years...but now I feel sick. People have mentioned that I might be pregnant, but how can that be if I had my period 3 days ago? Why do I feel sick? and Could I be pregnant? thank you
AskDocWeb: It sounds like you are probably feeling ill because you missed a pill.
Subj: Side effects
I was looking at the minor side effects of this pill and I was wondering what the statistics were for women who have experianced nausea and vomiting while on this pill.
AskDocWeb: Nausea and vomiting are listed as the most frequent side effects but no statistics are given by the Physicians' Desk Reference.
Subj: Hate it!
I've been on ortho tri-cyclen for about 5 months and I hate it. Before I was on desogen, but had breakthrough bleeding. Before that, I was on orth tri-cyclen lo with no problems what so ever. Now, I have absolutely no sex drive-- it's like a chore to have sex. Every time he touches me I'm annoyed. Also, when we do have sex it's very dry down south. I simply don't get wet, even if I am aroused. This makes sex uncomfortable. In contrast, I have a distinct, whitish discharge while on the colored pills. (not a yeast infection) To top it all off, I've gained about 15 pounds and I'm barely 5 feet tall.
Subj: See for yourself
I was on Ortho Tri-Cyclen for 9 months, and I had no side effects with it. No weight gain, no boob growth, nothing. The only thing I maybe noticed was a slight improvement in skin. My insurance doesn't cover it now, so I had to switch over to Tri-Sprintec. After reading this page I was FREAKED, but it's been a week now, and I notice absolutely no change. No breakthrough bleeding, no nausea, nothing. In fact, if I had to pick a side effect, I'd say it's actually helping my skin more. My final advise: realize that more people are going to come online and post things when they've had bad experiences, not good ones. Try it for yourself and see. Maybe it'll be bad, maybe it'll be good, like mine.
Subj: Switched birth control
My problem is this. I was on regular Ortho when my doctor suddenly switched me to rinessa the generic version of the pill. I've been taking it for a month now and all the sudden I have headaches all the time, my mood is constantly depressed and fretful, and my sex drive is completely gone. I NEVER had these problems on ortho and if they are the same chemical make up how come the generic version is ruining my life? And if I switch back to regular ortho will things go back to normal?
AskDocWeb: The first few months could be rough as far as your mensis and mood swings. If after that time you do not notice improvement, then talk to your doctor about changing to something else.
Subj: Quitting ortho tri cyclen
I am considering discontinuing ortho tri cyclen for personal reasons. I have been on some form of birth control pills for the last 15 years. What, if any, side effects will be possible? Are there any side effects I should be expecting? Thank you.
AskDocWeb: Your mensis will be irregular for about three months and you may see a heavier flow after discontinuing it. If you have oily skin, acne may become a problem once you stop taking the pill.
Subj: Break outs
I been taken ortho tri for three months now, I sill haven't see any changes on my face. My break outs are worse than before. Now I have it around my cheeks. Why is this? Should I wait a little longer?
AskDocWeb: Start using acne cleansers and a daily cleansing routine. Birth control doesn't help everyone with acne.
Subj: Going off birth control
I was on ortho tri-cylen low for about 9 months and right after I started sex started to become extremely painful. I just stopped using it this month and sex no longer has that same familiar stinging sensation. Is that normal for this brand?
Also I just got off and I was wondering how regular my periods would stay. I heard that when a woman gets off birthcontrol it is extremely hard for her to become pregnant for the next few months. Is this true
AskDocWeb: For some it does take 6-8 months, but some may be very fertile and become pregnant immediately.
Subj: Unprotected sex
My girlfriend and I had unprotected sex after she had been on these pills for only three days, could she be pregnant? That was about 10 days ago. What do you think the percentage chance is? Is it abnormally high because she just started taking it?
AskDocWeb: Yes, she could be pregnant. Percentage wise we wouldn't guess, but if she was ovulating she could be.
Subj: Stopping birth control
Are there any side effects when stopping my oral contraceptive?
AskDocWeb: Your mensis will be irregular for about three months after stopping birth control.
Subj: HEAVY CYCLE
I start ortho try-cyclen 7 years ago (worked like clock work no complaints) and recently stopped to have my son, when he was 3 months old I started back on Ortho try-cyclen lo. I hadn't had my monthly since my baby and the 2nd day of the white pills started up and have not stopped (12 days later) A HEAVY CYCLE. Is this normal after just having a baby?? I think we may have to go back to condoms, this is crazy.
AskDocWeb: Yes, it may seem like this is crazy but your body has to get used to the birth control drug all over again. Your mensis is likely to continue to be abnormal for the first three months. If you are still having periods like this after three months, consult with your physician.
Subj: Off the pill
After 5 months on ortho tri-cyclen I decided to get off the pill and I have been experiencing soreness and redness of the breast. I was wondering if that was normal and when if I should expect to get my period on time?
AskDocWeb: Your period should return to normal within 3 months. The soreness and redness of the breast should be discussed with your physician.
Subj: Missing pills
Hey I was just wondering.. I've been on Ortho for the past 4 months. On my third month (January), I missed my first two pills and then missed my third to last pill before my inactives. I ended up with an early period. This month (Feb) I took all my pills on time but still got a period about a week before normal (3 days earlier than last month. It's been about a week now and it's been light the entire time. what is going on?!?
A little worried
AskDocWeb: You missed enough pills to break the cycle, and because of that your period will be abnormal for about 3 months.
Subj: Switching to tri-sprintec
I have been using tri-nessa successfully for 2 years and switched to tri-sprintec today only because of a recall of tri-nessa. I haven't skipped any days of taking either birth control. Are the two basically the same? Should I be worried about any issues? Should I wait before having unprotected sex with my husband?
AskDocWeb: We are not aware of any issues that would be of concern when switching. However, if you have any doubts, it's always a good idea to use a backup method to be on the safe side.
When we checked to find out why tri-nessa was recalled, we were surprised by all the rumors floating around about the Tri Nessa recall. Reasons for the recall range from changes to the package, changing the shape of the pill, changing the label, or printing the wrong expiration date. It turns out that none of the above was the case.
According to the Food And Drug Administration, the active Norgestimate component of TriNessa tablets failed it's "stability assay." What that means for you is that the hormone levels were not high enough and some women have become pregnant on it.
It seems that not all Trinessa was affected. Some lots had hormone levels that were not at their expected potency levels (not strong enough to prevent pregnancy). The affected lots have been pulled off the shelf and replacement product is now back in stock. That takes care the pre-market product but what about all the packs already sold? There are 1,383,709 packs on the market.
It would be a good idea to check your pills for the lot number. It's on the top left corner by the expiration date. Look for one of the following codes:
Reference: Food And Drug Administration (FDA), Enforcement Report for March 8, 2006
Subj: Hair loss from chemo
Hello, I have a client who has undergone a mastectomy, chemo and is currently on a cancer drug...her hair has regrown but will not take a colour at all...is this due to chemicals from treatment?
AskDocWeb: Most likely it is but, this affect is probably temporary and her scalp should recover within a year, depending on which cancer drugs they are using for ongoing treatment.
Read more feedback
Report - 41 - 42 - 43 - 44 - Page 45 - 46 - 47 - 48 - 49 - Last Page 181
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on birth control and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.